| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 24-jan-2019 with the following findings: during investigation, the black box from the date of the event had been overwritten.There was no activity outside the normal patient use observed in the pump history.There were no alarms during testing.There were no defects found relating to the pi.The battery compartment was found to be cracked.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.This report is made under the requirements of the medical device reporting regulations and does not constitute an admission on the part of animas of any deficiency in the performance of the device.(b)(6).
Event or Problem Description
The pump was returned for investigation.Investigation revealed a battery compartment crack.This report is made based on results of investigation completed on 24-jan-2019.